Skip to Main Content

Bulletin of the American Mathematical Society

Published by the American Mathematical Society, the Bulletin of the American Mathematical Society (BULL) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-9485 (online) ISSN 0273-0979 (print)

The 2020 MCQ for Bulletin of the American Mathematical Society is 0.47.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 41, Number 10
HTML articles powered by AMS MathViewer

Miscellaneous back pages, Bull. Amer. Math. Soc., Volume 41, Number 10 (1935)
PDF
Bull. Amer. Math. Soc. 41 (1935)
Miscellaneous front pages, Bull. Amer. Math. Soc., Volume 41, Number 10 (1935)
PDF
Bull. Amer. Math. Soc. 41 (1935)
Topics in the functional calculus
L. M. Graves PDF
Bull. Amer. Math. Soc. 41 (1935), 641-662
On a theorem of Plessner
W. C. Randels PDF
Bull. Amer. Math. Soc. 41 (1935), 663-666
A remark on method in transfinite algebra
Max Zorn PDF
Bull. Amer. Math. Soc. 41 (1935), 667-670
Concerning two internal properties of plane continua
R. E. Basye PDF
Bull. Amer. Math. Soc. 41 (1935), 670-674
A new universal Waring theorem for eighth powers
Alvin Sugar PDF
Bull. Amer. Math. Soc. 41 (1935), 675-678
Some theorems on tensor differential invariants
Jack Levine PDF
Bull. Amer. Math. Soc. 41 (1935), 679-682
A certain three-dimensional continuum
W. T. Reid PDF
Bull. Amer. Math. Soc. 41 (1935), 683-684
A theorem on plane continua
W. T. Reid PDF
Bull. Amer. Math. Soc. 41 (1935), 684-688
The constants in Waring’s problem for odd powers
R. D. James PDF
Bull. Amer. Math. Soc. 41 (1935), 689-694
General solution of the problem of elastostatics of an $n$-dimensional homogeneous isotropic solid in an $n$-dimensional space
H. M. Westergaard PDF
Bull. Amer. Math. Soc. 41 (1935), 695-699
Some Bessel function expansions
W. H. Wise PDF
Bull. Amer. Math. Soc. 41 (1935), 700-706
On approximation by polynomials to a function analytic in a simply connected region
O. J. Farrell PDF
Bull. Amer. Math. Soc. 41 (1935), 707-711
A generalized Parseval’s relation
E. S. Quade PDF
Bull. Amer. Math. Soc. 41 (1935), 711-718
On the composition of quadratic forms
E. D. Jenkins PDF
Bull. Amer. Math. Soc. 41 (1935), 719-726
On continued fractions of the form $1 + K\limits _1^\infty \left ( {{{b_\nu z} \left / {\vphantom {{b_\nu z} 1}} \right . \kern -\nulldelimiterspace 1}} \right )$
H. S. Wall PDF
Bull. Amer. Math. Soc. 41 (1935), 727-736
On the matric equations $P\left ( X \right ) = A$ and $P\left ( {A,X} \right ) = 0$
E. T. Browne PDF
Bull. Amer. Math. Soc. 41 (1935), 737-743
Distribution of mass for averages of Newtonian potential functions
J. M. Thompson PDF
Bull. Amer. Math. Soc. 41 (1935), 744-752
Erratum
A. P. Cowgill PDF
Bull. Amer. Math. Soc. 41 (1935), 752